Umeå universitets logga

umu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Measure of location-based estimators in simple linear regression
Department of Statistics, Uppsala University, Uppsala, Sweden.
2016 (Engelska)Ingår i: Journal of Statistical Computation and Simulation, ISSN 0094-9655, E-ISSN 1563-5163, Vol. 86, nr 9, s. 1771-1784Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

In this note we consider certain measure of location-based estimators (MLBEs) for the slope parameter in a linear regression model with a single stochastic regressor. The median-unbiased MLBEs are interesting as they can be robust to heavy-tailed samples and, hence, preferable to the ordinary least squares estimator (LSE). Two different cases are considered as we investigate the statistical properties of the MLBEs. In the first case, the regressor and error is assumed to follow a symmetric stable distribution. In the second, other types of regressions, with potentially contaminated errors, are considered. For both cases the consistency and exact finite-sample distributions of the MLBEs are established. Some results for the corresponding limiting distributions are also provided. In addition, we illustrate how our results can be extended to include certain heteroskedastic and multiple regressions. Finite-sample properties of the MLBEs in comparison to the LSE are investigated in a simulation study.

Ort, förlag, år, upplaga, sidor
Taylor & Francis, 2016. Vol. 86, nr 9, s. 1771-1784
Nyckelord [en]
simple linear regression, robust estimators, measure of location, stable distribution, contaminated error, finite-sample, exact distribution, special functions
Nationell ämneskategori
Sannolikhetsteori och statistik Datavetenskap (datalogi)
Identifikatorer
URN: urn:nbn:se:umu:diva-130037DOI: 10.1080/00949655.2015.1082131ISI: 000372035600009Scopus ID: 2-s2.0-84960108377OAI: oai:DiVA.org:umu-130037DiVA, id: diva2:1063931
Tillgänglig från: 2017-01-11 Skapad: 2017-01-11 Senast uppdaterad: 2024-01-12Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Person

Liu, XijiaPreve, Daniel

Sök vidare i DiVA

Av författaren/redaktören
Liu, XijiaPreve, Daniel
I samma tidskrift
Journal of Statistical Computation and Simulation
Sannolikhetsteori och statistikDatavetenskap (datalogi)

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 403 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf